Infen 25mg Tablet Description:
Infen 25mg Tablet is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Infen 25mg Tablet is used in pain relief. It relieves pain and inflammation in conditions like muscle pain, period pain and toothache.
Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Infen 25mg Tablet is to be taken empty stomach.
What is dexketoprofen trometamol 25 mg/ what is dexketoprofen/ dexketoprofen trometamol used for/ does dexketoprofen contain ibuprofen?
Dexketoprofen/ dexketoprofen trometamol is a propionic acid derivative belonging to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It is used in the treatment of mild to moderate pain such as such as muscular pain, painful periods (dysmenorrhoea) and toothache. No, it does not contain ibuprofen
How does dexketoprofen work?
Dexketoprofen inhibits certain chemicals in the body that control inflammation and pain production, thereby, providing relief
Can I take paracetomol with dexketoprofen?
Dexketoprofen should be avoided with other anti-inflammatory drugs. Consult your doctor before taking paracetomol along with dexketoprofen.